Title: Unique solutions for new fractional differential equations with p-Laplacian and infinite-point boundary conditions

Authors: Li Wang; Chengbo Zhai

Addresses: School of Mathematical Sciences, Shanxi University, Taiyuan 030006, Shanxi, China ' School of Mathematical Sciences, Shanxi University, Taiyuan 030006, Shanxi, China

Abstract: In this paper, we study the uniqueness and existence of solutions for a new fractional differential equation with p-Laplacian and infinite-point boundary conditions. The main method is a new fixed point theorem of φ - (h, e)-concave operators. An example is given to illustrate the main result.

Keywords: Riemann-Liouville fractional derivative; p-Laplacian; infinite-point boundary value problem; φ - (h; e)-concave operators.

DOI: 10.1504/IJDSDE.2019.098408

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.1, pp.1 - 13

Available online: 09 Mar 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article